5 doctors weighed in:

I've been on omnicef (cefdinir) for a sinus infection and i ferl like my stomach is bloated i feel nauseous to is that typical from that med?

5 doctors weighed in
2 doctors agree

In brief: Nausea, some times

Vomiting , upset stomach and diarrhea and others are common side effects from the antibiotics .
Some reacts more intensely than others . Good luck.

In brief: Nausea, some times

Vomiting , upset stomach and diarrhea and others are common side effects from the antibiotics .
Some reacts more intensely than others . Good luck.
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Dr. Gebrehana Zebro (formerly Woldegiorgis)
Thank
Dr. Raj Borade
Internal Medicine - Gastroenterology
2 doctors agree

In brief: Yes it can be

The symptoms can be mild but if they progress to vomiting then u need to contact the physician who prescribed it.
Also symptoms should resolve when the course of the Omnicef (cefdinir) is over. If they dont then get expert help.

In brief: Yes it can be

The symptoms can be mild but if they progress to vomiting then u need to contact the physician who prescribed it.
Also symptoms should resolve when the course of the Omnicef (cefdinir) is over. If they dont then get expert help.
Dr. Raj Borade
Dr. Raj Borade
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors